# SDR HEEA072708

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,257 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851345
- Part serial: 1939
- Condition: Failed
- Location: Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOULD NOT GO INTO TEST MODE.  ALSO HAD FALSE TARGETS ON HIGH RANGE SETTINGS. FOUND DISPLAY TEST PATTERN INTERMITTENTLY DROPPING OFF.  FOUND LOGIC NR 1 BOARD CAUSING PROBLEM.  REPLACED LOGIC #1 BOARD FROM P40 INDICATOR.  REPAIRED.  BENCH CHECK GOOD.
